Thank you for your questionCustomer
Can you tell me how old you are?
When was your last menstrual period?
Was your last bowel movement firm or normal? Do you feel any better after the stool softener?
Is the pain cramping or sharp?
Any other medical problems or medications?
The symptoms that you are describing sound most consistent with constipation. Given the fact that you have turner's syndrome and that you are taking cryselle, the pain is unlikely related to your ovaries. Oral contraceptives are generally used to treat ovarian pain (called ovarian supression), and the incidence of ovarian agenesis (absent ovaries) is high.
Constipation is likely because your symptoms have improved with a bowel movement. If the constipation is significant, it can take more than one bowel movement to clear the hardened stool.
The blood when you wiped is likely related to an anal fissure, or a tear in the rectal lining. This is common when passing hard stools.
I would recommend trying an over-the-counter laxative and making some dietary changes to prevent this from happening again. I have included a link to some more information about constipaiton. Let me know if you have any questions or need any clarification.
Thanks for the update.
Pain that is located specifically in the left lower abdomen is usually related to the colon. Uterine cramping typically involves both sides of the lower abdomen, but not always. Given the fact that your symptoms have improved with the previous bowel movement, it is likely that the pressure is related to the bowel. If it is related to your period, then I expect that it will go away within the next few days. Taking over-the-counter Advil or Motrin can help with pain related to your period.
My advice would be to be patient and wait for the laxative to work. If you uncomfortable, you could try Advil or Motrin and see if that relieves the discomfort. Make sure you are drinking plenty of water and consider adding a fiber supplement to your diet.
I hope this helps. Let me know if you have any other questions or need any clarification.
I'm glad I could help! Take care.
If the feeling doesn't go away after several bowel movements, I would make an appointment with your doctor. If you see more blood in your stool, I would be concerned. Make sure you follow the advice in the link included in my first answer on how to prevent constipation.